MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN SAPPHIRE SYSTEM; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN SAPPHIRE SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number 08H00-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased wbc and neutrophil results generated on the cell-dyn sapphire analyzer for 2 samples that were not reported out.The samples were repeated with lower results.The following data was provided: both samples processed on (b)(6) 2023.Sid (b)(6) initial wbc result = 0.436 10e3/ul repeat wbc = 11.7 10e3/ul initial neutrophil result = 0.024 10e3/ul repeat result = 7.86 10e3/ul.Sid (b)(6) initial wbc result = 0.365 10e3/ul repeat wbc = 7.77 10e3/ul initial neutrophil result = 0.049 10e3/ul repeat result = 5.64 10e3/ul no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier: sid (b)(6).
 
Additional Manufacturer Narrative
The customer reported falsely decreased wbc and neutrophil results for two patients on the cell-dyn sapphire, serial number (s/n) (b)(6).The issue was resolved after field service reseated tubing (part number 9130687) and flushed the affected (wbc) pathways.A review of all complaints associated and a review of complaint trends for the list number was performed.The review did not identify any adverse trends.Additionally, labeling was reviewed and adequately addressed the issue under review.Based on the investigation, no systemic issue or deficiency of the cell-dyn sapphire, serial number (s/n) (b)(6) was identified.

Brand Name
CELL-DYN SAPPHIRE SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16931318
Report Number2919069-2023-00014
Device Sequence Number12496356
Product Code GKZ
UDI-Device Identifier00380740016616
UDI-Public00380740016616
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08H00-01
Device Catalogue Number08H00-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown